# SDR SWAA2015051839815

- Difficulty date: May 17, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 63,494 hours, 50,944 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vsi
- Part number: 066011711001
- Part serial: 22986
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIVERSION & DECLARED EMER.  FIRST OFFICER'S VSI BLANK.  R & R VERTICAL SPEED INDICATOR IAW AMM.
